# SDR DALA2023012300480

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 82,631 hours, 27,059 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 DENT ON A EXTERNAL FUSELAGE SKIN BTW STA 1600 AND 1620 AND BTW STGR 24/25 L. FUSELAGE (FUS). CORRECTIVE ACTION: SUMMARY OF NRC 00017: DENT ON AN EXTERNAL FUSELAGE SKIN BTW STA 1600 AND 1620 AND BTW STGR 24/25 L. FUSELAGE (FUS) WAS REPAIRED PER ER/A 605407-14 REV. ORIGINAL SECTION 1. (2590717)
